# SDR DALA2025111108224

- Difficulty date: November 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 76,242 hours, 36,297 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS AT 14DEF DEPLOYED, ONE MASK.  LANYARD WAS PULLED AND OXYGEN WAS FLOWING.  OXYGEN GEN DID NOT ACTIVATE, VERIFIED BY TEMP & ARMING PIN STILL INSTALLED. RESTOWED MASKS AT 14DEF IAW AMM 35-21. OK FOR SVC. (LP: 7997714)
